| Model Number |
MI1200 SYNCHRONY |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/31/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The user reported no hearing benefit with the device in mid (b)(6) 2024.Revision surgery took place on (b)(6) 2024.
Additional Manufacturer Narrative
The device has been explanted and has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Additional Manufacturer Narrative
Conclusion: overload fractures in the active electrode which are consistent with an external mechanical impact were determined to be the root cause of device failure.In addition, during explantation surgery cerebrospinal leakage was found.The problems given in the recipient report appear to match the damage found.This is a final report.
Event or Problem Description
The user reported no hearing benefit with the device in (b)(6) 2024.The user was reimplanted.